# SDR USAA060162

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FWD SERVICE DOOR FWD UPPER FRAME CUTOUT AT UPPER DOOR STOP.  REMOVED AND REPLACED FWD UPPER DOOR SEAL CORNER CASTING AND FRAME WEB IAW SRM 51-20-01, DEFECT SIZE: .125".
